# SDR AALA20071992

- Difficulty date: October 20, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 2284
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 9B TO 11B, 17B AND 19B INOPERATIVE.  REPLACED BATTERY PACK M9030 AISLE FOR EMERGENCY LIGHTS AT SEAT ROWS 9B TO 11B, 17B AND 19B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
